# SDR 2001UALA00563

- Difficulty date: April 22, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 41,003 hours, 21,658 cycles
- Engine: Ge CFM56*
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR LOWER AFT CORNER CRACKED FROM BOTH SIDES OF FASTENER HOLE ON DOOR FRAME.  SPLICE REPAIR ACCOMPLISHED TO DAMAGED AREA.  MAJOR REPAIR ACCOMPLISHED.
